MathSciNet Relay Station
MathSciNet bibliographic data
MR1160925 35Q55 (34G20 47H20 47N20 58F39)
Bates, Peter W.; Zheng, Song Mu Inertial manifolds and inertial sets for the phase-field equations. J. Dynam. Differential Equations 4 (1992), no. 2, 375–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement